# SDR HALA2022090600273

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 27,225 hours, 4,329 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 1R DOOR SHOWS OPEN ON ECAM WHEN CLOSED. CORRECTIVE ACTION: FOUND DOOR 1 RH PROX SWITCH TARGET ARM BRACKET MOVES STICKY. LUBRICATE TARGET ARM AND OPS CHECKDOOR CLOSED/ LOCKED AND OPENED 10 TIMES GOOD AND VERIFIED INDICATIONS ARE GOOD ON ECAM AND FAP PANEL.PERFORMED SPCU SYSTEM TEST, TEST OK, NO FAULTS NOTED. (8459670)
